# SDR SWAA2023060957171

- Difficulty date: June 8, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29802
- Aircraft time: 80,947 hours, 47,860 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH OVERWING ESCAPE GROUNG ILLU EMER EXIT LIGHTS L548 AND L547 INOP.<[01] REMOVED AND REPLACED BATTERY PACK AND PACK CHARGER ASSY AT M1670 REF B737NG 700 AMM 33-51-06 OPS CHECK GOOD.
